American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K65) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[2] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[3] John W. Barrett, Harald Garcke and Robert Nürnberg. Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid. Math. Comp. 75 (2006) 7-41. MR 2176388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Yves Achdou, Bruno Franchi and Nicoletta Tchou. A partial differential equation connected to option pricing with stochastic volatility: Regularity results and discretization. Math. Comp. 74 (2005) 1291-1322. MR 2137004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Günther Grün. On the convergence of entropy consistent schemes for lubrication type equations in multiple space dimensions. Math. Comp. 72 (2003) 1251-1279. MR 1972735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. H. Nochetto, A. Schmidt and C. Verdi. A posteriori error estimation and adaptivity for degenerate parabolic problems . Math. Comp. 69 (2000) 1-24. MR 1648399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dongming Wei and Lew Lefton. A priori $L^\rho$ error estimates for Galerkin approximations to porous medium and fast diffusion equations. Math. Comp. 68 (1999) 971-989. MR 1609654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Lesaint and J. Pousin. Error estimates for a nonlinear degenerate parabolic problem . Math. Comp. 59 (1992) 339-358. MR 1134734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ricardo H. Nochetto. A stable extrapolation method for multidimensional degenerate parabolic problems . Math. Comp. 53 (1989) 455-470. MR 982372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1